# SDR REXA2021082500619

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670326052
- Condition: Corroded
- Location: Bs 333-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R & CLEAT CORRODED BETWEEN FS 333 - FS 379. - REMOVED & REPLACED STRINGER & CLEAT IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
